# SDR IPXA2016101009186

- Difficulty date: September 15, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Ring
- Part number: 683L214G05
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C. NR 2 ENGINE RT THRUST REVERSER OUTER RING OF TORQUE BOX (FWD CASCADE SUPPORT RING) PUNCTURED & GOUGED.  REPAIRED THE TORQUE RING  IAW EA 011-7830-01-A6474 REV. I/R AND EO MD11-7830-62066-A. (MINOR)
